Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Vector bundles on log terminal varieties

Author: Massimiliano Mella
Journal: Proc. Amer. Math. Soc. 126 (1998), 2199-2204
MSC (1991): Primary 14J40, 14J45; Secondary 14J60, 14F05
MathSciNet review: 1469425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be an $n$-dimensional variety and $E$ an ample vector bundle on $X$ of rank $e$. We give a complete classification of pairs $(X,E)$, with $X$ log terminal and $e\geq n$ such that $K_X+det E$ is not ample. The results we obtain were conjectured by Fujita, and recently by Zhang.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14J40, 14J45, 14J60, 14F05

Retrieve articles in all journals with MSC (1991): 14J40, 14J45, 14J60, 14F05

Additional Information

Massimiliano Mella
Affiliation: Dipartimento di Matematica, Universitá di Trento, 38050 Povo (TN), Italia
Address at time of publication: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, 16 Mill Lane, CB2 1SB Cambridge, United Kingdom

PII: S 0002-9939(98)04596-1
Keywords: Vector bundle, extremal contraction, log terminal
Received by editor(s): January 3, 1997
Communicated by: Ron Donagi
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia